# SDR GTIA011096

- Difficulty date: October 19, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Damaged
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 1 ENGINE NOSE COWL AFT WEBBING DENTED AND DAMAGED AT 9 O'CLOCK POSITION.  CUT DAMAGE AREA PER SRM MD80 54-01.  FABRICATED SECTION AND SPLICES TWO PER SRM MD80 54-01.  INSTALLED SPLICES AND WEB IAW MD80 SRM 51-30-2 AND 51-30-1.  (M)
